# SDR IPXA2025101554034

- Difficulty date: October 2, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,100 hours, 23,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N535334
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CREASE BEAM ON MAIN CABIN FLOOR BETWEEN STA 1600-1580 LBL AT STR 17. REMOVED 1EA SIDEWALL LINING P/N:146N5509-7 FROM MAIN CABIN BETWEEN BS 1580 TO 1660 LBL-STGR 17 FOR ACCESS IAW  51-40-02-0G-0.  ASSEMBLED AND INTALLED REPAIR PARTS IAW E.A. 757-5300-01-B0575 STEP 9 AND SRM 53-00-13 REPAIR 1, AT MAIN CABIN FLOOR BETWEEN BS 1600-1580 LBL AT STR. 17.
